Thunderstorm Wind, Hamilton
- When
- June 12, 5:35 AM EST
- Where
- Hamilton County, White Spgs
- Property damage
- $4,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 30.333, -82.750
Large trees and power lines were blown down.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 12, 3:50 AM EST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 AM EDT TUE JUN 12 2001
TORNADO WATCH HAS EXPIRED. HAVE ISSUED A FLOOD WATCH FOR ALL OF
SOUTHEAST GEORGIA AND FIVE COUNTIES IN NORTHEAST FLORIDA.
.JAX...
.FL...FLOOD WATCH UNTIL 400 PM BAKER...COLUMBIA...HAMILTON...
NASSAU...SUWANNEE.
.GA...FLOOD WATCH UNTIL 400 PM FOR ALL ZONES.
TRABERTFLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121500- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 AM EDT MON JUN 11 2001 ...FLOOD WATCH TODAY FOR SOUTHEAST GEORGIA AND FOR BAKER...HAMILTON...SUWANNEE...COLUMBIA...AND NASSAU COUNTIES OF NORTHEAST FLORIDA... ...NUMEROUS SHOWERS AND THUNDERSTORMS TODAY WILL PRODUCE LOCALIZED FLOODING AND A FEW SEVERE STORMS... SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS OVER SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS MORNING AND AFTERNOON. THE STORMS WILL PRODUCE VERY HEAVY RAINFALL WHICH WILL CAUSE FLOODING IN LOW AND POOR DRAINAGE AREAS. ALSO A FEW STORMS WILL BECOME SEVERE PRODUCING HIGH DAMAGING WINDS...DANGEROUS LIGHTNING...AND HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. TAKE SHELTER IF THREATENING WEATHER APPROACHES YOU. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR CABLE TELEVISION FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZIBURA
The national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255910, 5255911.